# SDR ASAA2012112893379

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 20,232 hours, 6,156 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1 Eng
- Part time: 11,682 hours, 3,527 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG DELTA P INDICATOR POPPED.   ACCOMPLISHED FIM TASK 24-11 TASK 803.  R & R THE NR 1 IDG IAW AMM 24-11-11. FLUSHED THE OIL CIRCUIT IAW AMM 12-13-21.  OPS CHECK OF THE IDG WAS GOOD IAW 24-11-00.
